# SDR UPS03440015

- Difficulty date: January 6, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: No.2r Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NO.2R DOOR FWD VERTICAL BEAM LOWER CORNER FOUND CRACK AS MARKED.     ANGLE REPLACED & INSTALLED AS PER SRM 52-10-02 FIG.10.
